| Model Number |
1804300-23 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a lesion in the mid left anterior descending coronary artery (mlad) artery with moderate calcification and heavy tortuosity.A 3.00 x 23mm xience skypoint stent delivery system (sds) was attempted to be advanced to the target lesion; however the stent failed to cross due to anatomical challenges.Therefore, sds was removed and resistance was noted during removal due to anatomical challenges.A non-abbott stent was used to complete the procedure.There was no adverse patient effect and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely the device interacted with the moderately calcified and heavily tortuous artery causing the reported failure to advance.Continued resistance with the difficult anatomy was felt during removal causing the reported difficulty to remove.There is no indication of a product quality issue with respect to manufacture, design or labeling.